Follow
Júlio Neves
Júlio Neves
Verified email at mat.uc.pt
Title
Cited by
Cited by
Year
Lorentz-Karamata spaces, Bessel and Riesz potentials and embeddings
JS Neves
Dissertationes Math.(Rozprawy Mat.) 405, 46, 2002
912002
Optimality of embeddings of Bessel-potential-type spaces into Lorentz–Karamata spaces
A Gogatishvili, B Opic, JS Neves
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 134 (6 …, 2004
392004
Automated retina identification based on multiscale elastic registration
IN Figueiredo, S Moura, JS Neves, L Pinto, S Kumar, CM Oliveira, ...
Computers in Biology and Medicine 79, 130-143, 2016
252016
On trace spaces of 2‐microlocal Besov spaces with variable integrability
SD Moura, JS Neves, C Schneider
Mathematische Nachrichten 286 (11‐12), 1240-1254, 2013
232013
Extrapolation Results on General Besov‐Hölder‐Lipschitz Spaces
JS Neves
Mathematische Nachrichten 230 (1), 117-141, 2001
212001
Optimal embeddings of Bessel-potential-type spaces into generalized Hölder spaces involving k-modulus of smoothness
A Gogatishvili, JS Neves, B Opic
Potential Analysis 32 (3), 201-228, 2010
202010
On trace spaces of 2-microlocal type spaces
HF Goncalves, SD Moura, JS Neves
Journal of Functional Analysis 267 (9), 3444-3468, 2014
182014
Compact Embeddings of Bessel-Potential-Type Spaces into Generalized Hölder Spaces Involving -Modulus of Smoothness
A Gogatishvili, JS Neves, B Opic
Zeitschrift für Analysis und ihre Anwendungen 30 (1), 1-27, 2011
172011
Spaces of Bessel‐potential type and embeddings: the super‐limiting case
JS Neves
Mathematische Nachrichten 265 (1), 68-86, 2004
172004
Sharp estimates of the k-modulus of smoothness of Bessel potentials
A Gogatishvili, JS Neves, B Opic
Journal of the London Mathematical Society 81 (3), 608-624, 2010
162010
Optimality of embeddings of Bessel-potential-type spaces
A Gogatishvili, JS Neves, B Opic
FSDONA, 97-112, 2004
152004
Optimal embeddings and compact embeddings of Bessel-potential-type spaces
A Gogatishvili, JS Neves, B Opic
Mathematische Zeitschrift 262 (3), 645-682, 2009
142009
Optimality of embeddings of Bessel-potential-type spaces into generalized Hölder spaces
A Gogatishvili, JS Neves, B Opic
Publicacions Matemŕtiques, 297-327, 2005
132005
Continuity envelopes of spaces of generalized smoothness in the critical case
SD Moura, JS Neves, M Piotrowski
Journal of Fourier Analysis and Applications 15, 775-795, 2009
122009
Optimal local embeddings of Besov spaces involving only slowly varying smoothness
JS Neves, B Opic
Journal of Approximation Theory 254, 105393, 2020
112020
Spaces of generalized smoothness in the critical case: optimal embeddings, continuity envelopes and approximation numbers
SD Moura, JS Neves, C Schneider
Journal of Approximation Theory 187, 82-117, 2014
112014
On decompositions in generalised Lorentz-Zygmund spaces
JS Neves
Centro de Matemática da Universidade de Coimbra, 1999
111999
Fractional Sobolev-type spaces and embeddings.
JS Neves
University of Sussex, 2001
102001
Optimal embeddings of spaces of generalized smoothness in the critical case
SD Moura, JS Neves, C Schneider
Journal of Fourier Analysis and Applications 17 (5), 777-800, 2011
92011
Characterization of embeddings of Sobolev-type spaces into generalized Hölder spaces defined by Lp-modulus of smoothness
A Gogatishvili, JS Neves, B Opic
Journal of Functional Analysis 276 (2), 636-657, 2019
62019
The system can't perform the operation now. Try again later.
Articles 1–20